MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PUREWICK FLEX FEMALE CATHETER KIT; PUREWICK KIT

C.R. BARD INC. (COVINGTON) -1018233 PUREWICK FLEX FEMALE CATHETER KIT; PUREWICK KIT
Catalog Number PWF030KX
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Tissue Breakdown (2681); Blister (4537)
Date of Event 09/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient noted with multiple blisters intact and some burst causing open areas to bilateral lower buttocks and perineum area.It caused immobility, incontinence - stool, incontinence - urine, pressure to skin/tissue, skin moisture.Treatment provided such as purewick removed, site care performed, moisture barrier cream applied.Per follow up actions performed on (b)(6) 2025 suspect purewick injury, moisture barrier cream applied, and wound care consulted.Recommended to change and monitor skin under purewick every shift and prn.Ensure appropriate placement of purewick location.
 
Additional Manufacturer Narrative
The reported event was confirmed, cause unknown.Evaluation of the sample noted: a photo sample was returned of patient wound.Patient appeared to have blisters.The labeling is found to be adequate, as it states: to avoid potential skin injury, never push or rub the product against the skin during placement or removal.Do not block airflow to the product (e.G., blocking the vent hole, bedpan, barrier creams).Do not insert the product into vagina, anus, or other body orifice.Stop use if an allergic reaction occurs.After use, this product may be a potential biohazard.Dispose of in accordance with applicable local, state, and federal laws and regulations.Do not use on users with frequent episodes of stool incontinence without a fecal management system in place.Do not use on users with skin irritation or breakdown at the site.Use with caution on users who had recent surgery of the external female anatomy.Do not use on users with moderate/heavy menstruation who cannot use a tampon.Instructions also state: reposition the product and check the user¿s skin at least every 2 hours or per hospital protocol.A dhr review is not required as the lot number is unknown.No actions can be taken at this time.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed, cause unknown.Evaluation of the sample noted: a photo sample was returned of patient wound.Patient appeared to have blisters.As the device usage and the device, itself is not shown in the photo sample, the exact cause of the reaction is unable to be determined.The labeling is found to be adequate, as it states: "to avoid potential skin injury, never push or rub the product against the skin during placement or removal.Do not block airflow to the product (e.G., blocking the vent hole, bedpan, barrier creams).Do not insert the product into vagina, anus, or other body orifice.Stop use if an allergic reaction occurs.After use, this product may be a potential biohazard.Dispose of in accordance with applicable local, state, and federal laws and regulations.Do not use on users with frequent episodes of stool incontinence without a fecal management system in place.Do not use on users with skin irritation or breakdown at the site.Use with caution on users who had recent surgery of the external female anatomy.Do not use on users with moderate/heavy menstruation who cannot use a tampon." instructions also state: "reposition the product and check the user¿s skin at least every 2 hours or per hospital protocol." a dhr review is not required as the lot number is unknown.No actions can be taken at this time since a root cause was not identified.Corrections: d, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient noted with multiple blisters intact and some burst causing open areas to bilateral lower buttocks and perineum area.It caused immobility, incontinence - stool, incontinence - urine, pressure to skin/tissue, skin moisture.Treatment provided such as pure wick removed, site care performed, moisture barrier cream applied.Per follow up actions performed on (b)(6) 2025 suspect pure wick injury, moisture barrier cream applied, and wound care consulted.Recommended to change and monitor skin under pure wick every shift and prn.Ensure appropriate placement of pure wick location.

Brand Name
PUREWICK FLEX FEMALE CATHETER KIT
Common Device Name
PUREWICK KIT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23096543
Report Number1018233-2025-08364
Device Sequence Number9503908
Product Code NZU
UDI-Device Identifier00801741226953
UDI-Public(01)00801741226953
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPWF030KX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/21/2025
12/10/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/22/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale